# SDR 96ZZZX3722

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N342AJ
- Make and model: Israel 1124
- Aircraft serial: 342
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 46302402
- Condition: Delaminated
- Location: Rt Elev Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON UPPER AND LOWER SURFACES WITH A CRACK ON UPPER TRAILING EDGE.  AIRCRAFT TT:  4,100 HOURS.  LANDINGS, 3,340.
